Distributive Policies and Economic Growth: An Optimal Taxation Approach
Günther Rehme
Publications of Darmstadt Technical University, Institute for Business Studies (BWL) from Darmstadt Technical University, Department of Business Administration, Economics and Law, Institute for Business Studies (BWL)
Date: 2002
Note: for complete metadata visit http://tubiblio.ulb.tu-darmstadt.de/43465/
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Published in Metroeconomica 3 (2002) : pp. 315-338
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Distributive Policies and Economic Growth: An Optimal Taxation Approach (2002) 
Working Paper: Distributive Policies and Economic Growth: An Optimal Taxation Approach (1999) 
Working Paper: Distributive Policies and Economic Growth: an Optimal Taxation Approach (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:dar:wpaper:43465
Access Statistics for this paper
More papers in Publications of Darmstadt Technical University, Institute for Business Studies (BWL) from Darmstadt Technical University, Department of Business Administration, Economics and Law, Institute for Business Studies (BWL) Contact information at EDIRC.
Bibliographic data for series maintained by Dekanatssekretariat ().